Texas, 2023Excessive Heat in Texas, June 26 to 28, 2023
June 26 to 28, 2023 · NWS FWD · 46 events in 46 counties and zones
A second period of excessive heat was experienced across all of North and Central Texas late in the month. Excessive Heat Warnings were in effect for the entire region, as ambient temperatures of 105 or greater and/or heat index values near 110 to 115 or greater were seen across the entire region.
Every event with a place to put it; 46 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 46
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A second period of excessive heat was experienced across all of North and Central Texas late in the month. Excessive Heat Warnings were in effect for the entire region, as ambient temperatures of 105 or greater and/or heat index values near 110 to 115 or greater were seen across the entire region.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 26, 2:03 PM CST, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 26, 2:03 PM CST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
303 PM CDT Mon Jun 26 2023
...New Long Term...
.SHORT TERM... /Issued 131 PM CDT Mon Jun 26 2023/
/Through Tuesday/
This morning's convection remained just east of the forecast area in
East Texas, with hot and humid conditions prevailing across North
and Central Texas this afternoon. A building mid-level ridge will
shut down rain opportunities across the CWA through the short
term period as high pressure becomes centered directly overhead by
tomorrow morning. This will keep any subtle disturbances rounding
the upper high displaced to our north and east, along with
attendant convective chances. While an active radar presentation
may exist to our north during this time period, it would be
unlikely for any of this activity to build southward while
encountering drier air and strong subsidence.
It should come as no surprise that the next couple of days will
feature hotter temperatures given the expanding/strengthening ridge
axis overhead, so triple-digit highs will be commonplace across much
of the area today and tomorrow. However, progressive mixing out of
low-level moisture and surface dewpoints will help to hold most heat
index values in check. While a handful of locations will probably
briefly touch Excessive Heat Warning criteria today and tomorrow,
a Heat Advisory more appropriately captures the prevailing
conditions across the majority of our forecast area. While heat
indices and heat headline criteria do not formerly consider wind
speed, a modest southerly breeze will also offer a small amount of
relief the next couple of afternoons. No changes to the current
Heat Advisory are planned at this time, and this product
currently is valid through Tuesday evening.
-Stalley
&&
.LONG TERM... /NEW/
/Tuesday Night Onward/
Heat will be the leading hazard through the rest of this week
with the ongoing heatwave reaching its apex Wednesday afternoon.
To better prepare for the heat:
- Drink plenty of water and avoid alcohol
- Apply sunscreen every two hours
- Wear lightweight, loose-fitting and light-colored clothing
- Take regular breaks in the shade
- Ensure cooling systems are in proper working condition
A mid-level ridge is currently situated across West Texas,
gradually pushing eastward through tomorrow. Come Wednesday, North
and Central Texas will be under the center of the passing ridge.
Subsident, dry air will be in place across the region, quickly
warming up into the triple digits as early as noon. The highest
temperatures on Wednesday will generally be along and west of
I-35, where temperatures will range from 105 to 110 degrees.
Although actual temperatures will be slightly lower east of I-35,
higher humidity values will push heat index values above 110 for
several hours. For this reason, it's looking likely that an
Excessive Heat Warning will be needed to account for the extreme
temperatures.
The center of the high will be over Louisiana on Thursday and
Friday, leading to a slight decrease in afternoon temperatures.
Highs will *only* range between 100 to 106, with heat index values
between 100-110.
The upper ridge will be breaking down this weekend as the trough
moves through the upper Midwest. With the jet stream shifting
southward, a few shortwaves will be moving across the Central
Plains, pushing a cold front into Oklahoma Saturday. With
temperatures near the triple digits this weekend and moderate deep
layer shear, we'll have to keep an eye on the potential for a few
strong to severe storms. Additional details regarding this
weekend's storm potential will be forthcoming over the next
couple of days.
Hernandez
&&
.AVIATION... /Issued 131 PM CDT Mon Jun 26 2023/
/18z TAFs/
VFR conditions and a south wind around 10 kt will prevail through
the TAF period, with a few higher daytime gusts. All convective
chances through the period are expected to remain displaced well to
the north of the TAF sites due to building high pressure across much
of Texas.
-Stalley
&&
.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth 82 104 82 107 81 / 5 5 0 0 0
Waco 79 104 77 104 76 / 0 0 0 0 0
Paris 77 99 77 99 77 / 20 10 0 0 0
Denton 79 105 80 108 79 / 5 5 0 0 0
McKinney 79 103 80 104 79 / 5 5 0 0 0
Dallas 82 104 82 107 81 / 5 5 0 0 0
Terrell 79 102 78 103 77 / 5 5 0 0 0
Corsicana 80 101 79 102 79 / 0 0 0 0 0
Temple 78 103 76 104 76 / 0 0 0 0 0
Mineral Wells 79 105 79 109 78 / 5 5 0 0 0
&&
.FWD WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM CDT Tuesday for TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.
&&
Hazardous weather outlook, Jun 26, 1:54 PM CST, 2 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
254 PM CDT Mon Jun 26 2023
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
254 PM CDT Mon Jun 26 2023
This Hazardous Weather Outlook is for North and Central Texas.
.DAY ONE...This Afternoon and Tonight.
Hot conditions may pose a hazard to vulnerable populations. Make sure
to take the necessary precautions to avoid heat related illnesses.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Hot and humid weather will continue through the end of the week,
resulting in a continued threat for heat-related illnesses.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
Excessive Heat, Anderson
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Anderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.813, -95.653 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Bell
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Bell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.038, -97.478 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Bosque
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Bosque forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.900, -97.634 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Collin
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Collin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.188, -96.572 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Comanche
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Comanche forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.948, -98.558 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Cooke
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Cooke forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.639, -97.213 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Coryell
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Coryell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.391, -97.799 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Dallas
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Dallas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.767, -96.778 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Delta
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Delta forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.386, -95.672 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Denton
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Denton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.205, -97.117 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Eastland
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Eastland forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.327, -98.832 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Ellis
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Ellis forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.348, -96.794 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Erath
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Erath forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.236, -98.218 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Falls
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Falls forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.253, -96.936 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Fannin
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Fannin forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.594, -96.107 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Freestone
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Freestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -96.149 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Grayson
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Grayson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.627, -96.678 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Hamilton
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Hamilton forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.705, -98.111 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Henderson
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Henderson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.212, -95.854 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Hill
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Hill forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.991, -97.132 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Hood
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Hood forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.430, -97.832 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Hopkins
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Hopkins forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.150, -95.564 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Hunt
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Hunt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.124, -96.085 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Jack
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Jack forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.234, -98.172 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Johnson
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Johnson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.379, -97.366 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Kaufman
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Kaufman forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.599, -96.288 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Lamar
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Lamar forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.667, -95.571 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Lampasas
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Lampasas forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.196, -98.241 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Leon
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Leon forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.297, -95.996 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Limestone
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Limestone forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.546, -96.580 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, McLennan
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- McLennan forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.552, -97.202 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Milam
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Milam forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 30.786, -96.977 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Mills
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Mills forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.495, -98.595 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Montague
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Montague forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.676, -97.725 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Navarro
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Navarro forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.047, -96.472 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Palo Pinto
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Palo Pinto forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.753, -98.313 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Parker
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Parker forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.778, -97.805 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Rains
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Rains forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.870, -95.793 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Robertson
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Robertson forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 31.027, -96.513 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Rockwall
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Rockwall forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.898, -96.408 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Somervell
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Somervell forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.222, -97.774 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Stephens
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Stephens forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.736, -98.836 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Tarrant
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Tarrant forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.772, -97.291 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Van Zandt
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Van Zandt forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 32.564, -95.836 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Wise
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Wise forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.216, -97.654 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
Excessive Heat, Young
- When
- June 26, 4:44 PM CST to June 28, 7:00 PM CST
- Where
- Young forecast zone
- Reported by
- Official NWS Observations
- Coordinates
- 33.177, -98.688 (the zone’s center; the record gives no point)
Another round of Excessive Heat plagued the region in late June with ambient temperatures near or above 105 degrees and/or heat index values near or above 110 degrees.
- Excessive Heat
- Heat at or above the local excessive heat warning criteria, or heat that caused deaths.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, June 26, 20231 death · 1 event
- Flash Flooding and Hail in North Carolina, June 26 to 27, 2023$359,000 · 2 in hail · 66 events
- Flash Flooding and Flood in Maine, June 26, 2023$3.1 million · 3 events
- Hail and Damaging Winds in North Carolina, June 26, 2023$260,000 · 2 in hail · 21 events
- Wildfire in Colorado, June 26 to 30, 2023$400,000 · 1 event
- Hail and Damaging Winds in Virginia, June 26, 2023$76,000 · 2 in hail · 34 events
- Hail and Damaging Winds in New York, June 26, 2023$78,000 · 1.25 in hail · 22 events
- Hail and Damaging Winds in Pennsylvania, June 26, 2023$56,000 · 1 in hail · 23 events
- Tornado and Damaging Winds in Pennsylvania, June 26, 2023$30,000 · EF0 · 33 events
- Tornado and Hail in New Jersey, June 26, 2023$5,000 · EF1 · 25 events
- Hail and Damaging Winds in Maryland, June 26, 2023$57,000 · 1 in hail · 9 events
- Hail and Damaging Winds in Virginia, June 26, 2023$31,000 · 1.5 in hail · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1110909, 1110910, 1110911, 1110912, 1110913, 1110914, 1110915, 1110916, 1110917, 1110918, 1110919, 1110920, 1110921, 1110922, 1110923, 1110924, 1110925, 1110926, 1110927, 1110928, 1110929, 1110930, 1110931, 1110932, 1110933, 1110934, 1110935, 1110936, 1110937, 1110938, 1110939, 1110940, 1110941, 1110942, 1110943, 1110944, 1110945, 1110946, 1110947, 1110948, and more.